# SDR QXEA2013042100802

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 11,722 hours, 12,919 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Broken
- Location: Jumpseat
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FWD F/A REPORTS STORAGE COMPARTMENT DOOR UNDER FWD F/A JUMPSEAT DOES NOT RETRACT ON IT'S OWN.  R & R DOOR HINGE ASSY. OPS CHECKS NORMAL. RETURNED TO SERVICE.
